Calpol Infant Suspension, Paracetamol Medication, For 2+ Months, Strawberry Flavour, 100ml

Price History & Forecast

No Price Data Available

Price history will appear here once data is collected from Amazon.

Price Distribution

No price data available for histogram

Take Action

Buy on Amazon

Product Description

Product Description Calpol Infant Suspension is a strawberry flavoured oral suspension and is used for the relief of: Fever (raised temperature), post-immunisation fever, cold and flu symptoms, teething, headache, sore throat, earache and other aches and pains. This product is intended for use in children aged 2 months to 6 years. Contains Paracetamol. Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well. If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet. Keep out of the reach and sight of children. Check that the cap on the bottle is securely engaged at all times. Dosage: For the relief of fever after vaccination at 2, 3 and 4 months - read the enclosed leaflet. For the relief of pain and other causes of fever: Children aged 2-3 months Child's Age: 2-3 months, How much: 2.5 ml - If necessary, after 4-6 hours, give a second 2.5 ml dose • Do not give to babies less than 2 months old. • Only give if your baby weighs over 4 kg and was born after 37 weeks. • Leave at least 4 hours between doses. • Do not give more than 2 doses. This is to ensure that fever that may be due to a serious infection is quickly diagnosed. If your child is still feverish after two doses, talk to your doctor or pharmacist. Children aged 3 months - 6 years Child's Age: 3-6 months, How much: 2.5 ml, How often (in 24 hours): Up to 4 times Child's Age: 6-24 months, How much: 5 ml, How often (in 24 hours): Up to 4 times Child's Age: 2-4 years, How much: 7.5 ml (5 ml + 2.5 ml), How often (in 24 hours): Up to 4 times Child's Age: 4-6 years, How much: 10 ml (5 ml + 5 ml), How often (in 24 hours): Up to 4 times • Do not give more than 4 doses in any 24 hour period. • Leave at least 4 hours between doses. • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist. Ingredients Active Ingredients: paracetamol Other Ingredients: Contains Sucrose, Sorbitol Liquid (Non Crystallising) (E420), Glycerol, Xanthan Gum, Microcrystalline cellulose and carmellose sodium, Polysorbate 80, Acesulfame Potassium, Propyl Parahydroxybenzoate (E216), Ethyl Parahydroxybenzoate (E214), Strawberry Flavour 500018E (containing propylene glycol (E1520)), Methyl parahydroxybenzoate (E218), Carmoisine (E122), Purified Water Safety Warning Do not store above 25°C. Store in the original container. KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Min Age Limit (Advisory): 2 Months Manufacturer Contact Information Johnson & Johnson Limited, 50-100 Holmers Farm Way, High Wycombe HP12 4DP

Key Features

This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.

Tough on pain but gentle on little tummies

Gets to work on fever in 15 minutes

Pain and fever relief

Contains paracetamol; for pain and fever; always read the label; can be used in infants from 2 months old (weighing over 4 kg and not premature)

Product Details

Brand
Calpol
Size
100 Ml (pack Of 1)
Format
Personal Care
Domain
Amazon UK
Release Date
04 July 2008
Listed Since
05 August 2008
Calpol Infant Suspension, Paracetamol Medication, For 2+ Months, Strawberry Flavour, 100ml

Price loading...

Price data last checked 13 day(s) ago - will refresh soon

Buy Now on Amazon